# SDR CHQA201100124

- Difficulty date: March 24, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 27,276 hours, 21,815 cycles
- Engine: Allsn AE3007A
- Engine time: 14,223 hours, 12,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION LEVEL 3 CORROSION WAS FOUND ON THE CABIN FLOOR STRUCTURE CENTER FUSELAGE I MIDDLE BEAM BETWEEN FRAME 17 AND 25.  THE CABIN FLOOR STRUCTURE CENTER FUSELAGE I MIDDLE BEAM BETWEEN FRAME 17 AND 25 WAS REPLACED, THE NEW PART WAS INSTALLED WITH A SOLID RIVET IAW SRM 51-40-02.
